# SDR CA060130004

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 7,942 hours, 2,150 cycles
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3053094CL14
- Condition: Damaged
- Location: Hot Section
- Part time: 1,666 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE BOROSCOPE INSPECTION OF HSI COMPONENTS FOUND TWO SEGMENTS HAD DROPPED OUT OF POSITION.  POWER SECTION REMOVED AND CT COMPONENTS INSPECTED.  CT BLADES FOUND TO HAVE CONTACTED SEGMENT ENDS AND RETAINING RING P/N 3020159 FOUND OUT OF PLACE.  SEGMENTS REPLACED WITH NEW P/N 3053094CL16 AND NEW RETAINING RING P/N 3020159 AND ALTERNATE SEGMENTS AND RING NOT AVAILABLE IN THE REQUIRED CLASS.  ENGINE REASSEMBLED.  SB1627 EMBODIED.
